# SDR DALA2017081606261

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 46,831 hours, 6,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT THE L2 & 3 DOORS WOULD NOT EXTINGUISH DURING FLIGHT.  CYCLED EMERGENCY LIGHT SWITCH, OPERATIONAL CHECKED OK.
